| Model Number |
EXCALIBUR, CURVED, HL 4.2MM X 19CM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 23-apr-2026, it was reported by a sales representative via (b)(4) that an ar-6420cex curved excaliber broke during a case, the inner cutting sheath would stop spinning when shaving the capsule.Discovered during a case with no patient effect.